| Model Number |
24-015-32-71 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
02/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a rib plate became deformed after successful consolidation of underlying bone.The plate was removed due to patient discomfort.
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The failure root cause cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.